# SDR UPS08551366

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - SHORTLY AFTER LVL OFF AT 370 MSTR WARNING BELL SOUNDED & EICAS W/W FIRE ILLUMINATED.  LOWERED & DESCENDED IAW QRH.  WHEEL WELL FIRE INDICATION STAYED ON FOR 8 MINUTES.  AFTER INDICATION WENT OUT DUCT LEAK LP STATUS MSG ILLUMINATED.  PERFORMED GENERAL VISUAL INSPECTION IN R/L WHEEL WELL AND L/R A/C BAYS AND BLEED AIR LEAKS FOUND.  ACCOMPLISHED FIM 26-18-00 FIG 103 AND FOUND CODE 84, ERASED CODE AND SYSTEM TEST NORMAL.
